Farmer Giles!!!

Discussion in 'Lighter Life Forum' started by fatpossum, 11 June 2007 Social URL.

  1. fatpossum

    fatpossum Silver Member


    A little advice from "them wot knows": If you are going to indulge in the benefits of Dulcolax it is important to be aware that persistant use can result in the appearance of old 'Farmer Giles'!!!!

    There is no doubt that Dulcolax can be an essential on LL but one of the side effects of 'loose motions' (trying to be polite here :eek::eek::eek:) can be a sore botty - if you catch my drift?!!

    I have had to nip to the pharmacy this afternoon in order to obtain a tube of soothing wotsit!!!

    Not nice - so be careful!!
  2. Avatar Matched Content

  3. DQ

    DQ Queen of the Damned

    Took me a little while to work out what you were saying there, but got your drift. I swear by Germoloid - soothing and effective.
  4. fatpossum

    fatpossum Silver Member

    Hi DQ,

    Coincidentially it's not 15 minutes since I have 'ministered' to myself with said preparation!!

    The things we endure for beauty!
  5. fatpossum

    fatpossum Silver Member

    Hey DQ,

    Just checked out your photos - looking good!!!!! :wow:

    I don't expect that it's all down the the Germoloid though?!!!! :D I wish!
  6. DQ

    DQ Queen of the Damned

    Thank you my dear - I must admit some of it is down to Preparation H!! :rotflmao:
  7. fatpossum

    fatpossum Silver Member

    .... Just nipping out to Boots!

    Cream or suppository or both?

  8. DQ

    DQ Queen of the Damned

    I can't share ALL my secrets!!!!!

    Oh ok, suppositories!!! :rotflmao:
  9. fatpossum

    fatpossum Silver Member

    ' Can't wait!! :(
  10. DQ

    DQ Queen of the Damned

    PMSL!!!! :rotflmao:
Popular Forums
  1. is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.

Share This Page